Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Itchiness! Ame Sans Vie

Posted by ace on October 18, 2003, at 0:25:11

In reply to Re: Nardil Itchiness! ace, posted by Ame Sans Vie on October 17, 2003, at 3:48:32

> Clomipramine... that's another of the very, very few drugs I haven't tried. How was your experience with it?

Within 4 days it caused a severe depression which required cessation (silly me, I was in the middle of a uni semester and changed...I needed to get stable so I could study, otherwise I might have gave it longer and saw if the depression passed)


Sexual side effects?


I noticed that I could orgasm VERY easily when I was on it.


That's what I was most concerned with and the reason I never gave it a shot. But now that I've got my severe social phobia, agoraphobia, depression, ADD, panic, and OCD under control with Prozac, Wellbutrin XL, tramadol, clonazepam, and dextroamphetamine (without so much as a hint of a side effect, no less!)

Seriously? No s/effects? That's great!

I suppose it doesn't really matter. Just curoius about clomipramine, since I came so close to trying it many times.

I would urge a trial of it...

Adding OxyContin on Monday for fibromyalgia and breakthrough depression... do you have Oxy in Australia?

Not sure...

I'm pretty sure you've heard about it in the news due to all the hardcore abuse here in the States, but just in case I'll tell you it's a heavy-duty long-acting narcotic painkiller.

Actually, I never watch the news! So much focus on the negative things! I watch Seinfield! So thanks for the info.


Not my first choice of an antidepressant/painkiller but since nothing else helps, I'm certainly not going to complain, lol.

Ame, have you tried any atypicals? What about Parnate? It just concerns me that your having breakthrough depression when your on 5 drugs. Once I read a post by a fellow who was suffering from psychosis in addition to many anxiety disorders and severe depression. He was on a great many drugs and only recieving partial response. Once he changed to Risperidone monotherapy ALL his symptoms cleared up.

Of course this isn't always possible. It must be frustrating for you to be still having this breakthrough depression. But you say most of your other probs are under control.

> You're definitely quite "lucky" (if you want to call it that :-) that Nardil works so brilliantly for you.

You are exactly right. When I am on Nardil I am Sooo confident I believe any drug will work as great as Nardil....until I stop the Nardil! Nardil helps so many aspects of my life. It really is a wonder drug.


I just can't understand in the least how it can be that I took Nardil at 120mg for six months and had no effect -- I would've even been happy for a side effect! lol But I can't get over the fact that I took that high dose for so long with absolutely no change in my mental status.

Hmmm...how soon before you got up to that high dose? THAT might be the problem. I know when I get up that high depression creeps in. But at 90mg my smile is wide. When you started it, did you stay put at 60mg for 4 weeks. I ALWAYS advise this...tapering up too quick can cause all sorts of probs IMO...even lack of therapeutic response.
Also, what drugs were you concomitantly on when trying Nardil? Could they have interacted adversly with the Nardil?

Truly sucks. I still wonder if I was getting the Nardil from the bad batch that was recalled last November... that could explain it.

You are right. It very well could have been that.


After all, my last prescription was filled in the beginning of November, and the recall occurred in mid-November. I wonder if there's any way at all to find out if the Nardil my local pharmacy was carrying at the time was the "sub-potent" stuff that was recalled. If so, I must say that really ticks me off. I was just SO sure the Nardil would work when I tried it... oh well. :-\

I think it warrents another trial, Ame. Frankly, I find it VERY strange that it wouldn't work. In fact, and I've read a LOT of anecdotes on Nardil, I don't believe I have ever seen it NOT work. Those subpotent ones were around for a while. I'd say give it another go. When it works, boy, it'll be worth it!!


>
> >And a lump appeared on a certain body part I will not mention!!!
>
> lol, that's a new one! I hope it's gone away by now, lol.

Sure has!

Good luck with the new drug, Ame. And give Nardil another shot! It is a miracle of psychopharmacology!!

Take care friend,

Ace.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:269510
URL: http://www.dr-bob.org/babble/20031015/msgs/270474.html